Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 51, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 10, 2017, 9:41 PM CST. It took effect at Nov 11, 2017, 12:00 AM CST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2017, 9:41 PM CST (03:41 UTC)
- In effect from
- Nov 11, 2017, 12:00 AM CST
- Expired
- Nov 13, 2017, 12:00 PM CST
- In force
- 60 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
077 WHUS74 KMOB 110341 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 941 PM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG NORTHEAST WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH SUNDAY MORNING AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD THROUGH EARLY SUNDAY. GMZ670-675-111145- /O.NEW.KMOB.SC.Y.0051.171111T0600Z-171112T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 941 PM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS...INCREASING TO 18 TO 23 KNOTS WELL OFFSHORE. * WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE THROUGH EARLY SUNDAY MORNING. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
285 WHUS74 KMOB 110937 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 337 AM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH SUNDAY MORNING AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD THROUGH EARLY SUNDAY. GMZ670-675-111745- /O.CON.KMOB.SC.Y.0051.000000T0000Z-171112T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 337 AM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...18 TO 23 KNOTS WELL OFFSHORE. * WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE THROUGH EARLY SUNDAY MORNING. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
809 WHUS74 KMOB 111852 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1252 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT BEYOND 20 NAUTICAL MILES OFFSHORE UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE OFFSHORE WATERS OF THE MARINE AREA THROUGH SUNDAY MORNING AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD THROUGH EARLY SUNDAY. GMZ670-675-120300- /O.CON.KMOB.SC.Y.0051.000000T0000Z-171112T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1252 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...18 TO 23 KNOTS WELL OFFSHORE. * WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE THROUGH EARLY SUNDAY MORNING. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
283 WHUS74 KMOB 120100 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 700 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT BEYOND 20 NAUTICAL MILES OFFSHORE UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE OFFSHORE WATERS OF THE MARINE AREA THROUGH SUNDAY MORNING AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD. GMZ670-675-121200- /O.CON.KMOB.SC.Y.0051.000000T0000Z-171112T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 700 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...18 TO 23 KNOTS WELL OFFSHORE. * WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE THROUGH EARLY SUNDAY MORNING. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS74 KMOB 120939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 339 AM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT BEYOND 20 NAUTICAL MILES OFFSHORE UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE OFFSHORE WATERS OF THE MARINE AREA INTO TUESDAY MORNING AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD. GMZ631-632-650-655-121745- /O.EXB.KMOB.SC.Y.0051.000000T0000Z-171114T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 339 AM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM CST TUESDAY. * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-121745- /O.EXT.KMOB.SC.Y.0051.000000T0000Z-171114T1400Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 AM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST TUESDAY... * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHUS74 KMOB 122132 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 332 PM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR GULF WATERS OUT TO 60 NAUTICAL MILES INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND OFFSHORE UNTIL 6 PM CST MONDAY... .A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE GULF WATERS OF THE MARINE AREA INCLUDING THE MISSISSIPPI SOUND AND SOUTHERN MOBILE BAY THROUGH LATE MONDAY AFTERNOON AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD. GMZ631-632-650-655-670-675-130545- /O.EXT.KMOB.SC.Y.0051.000000T0000Z-171114T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 332 PM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...SEAS 4 NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. . PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHUS74 KMOB 130400 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 PM CST SUN NOV 12 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH NOON CST MONDAY... .A MODERATE TO STRONG NORTHEAST WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE EASTERN SEABOARD AND SOUTHEAST STATES. GMZ631-632-130500- /O.CAN.KMOB.SC.Y.0051.000000T0000Z-171114T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1000 PM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ GMZ650-655-670-675-131200- /O.EXT.KMOB.SC.Y.0051.000000T0000Z-171113T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1000 PM CST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...SEAS 4 NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. . PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
405 WHUS74 KMOB 130938 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 AM CST MON NOV 13 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH NOON CST TODAY... .A MODERATE TO STRONG NORTHEAST WIND FLOW WILL PERSIST OVER THE MARINE AREA INTO EARLY TUESDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE EASTERN SEABOARD AND SOUTHEAST STATES. GMZ650-655-670-675-131745- /O.CON.KMOB.SC.Y.0051.000000T0000Z-171113T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 AM CST MON NOV 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...SEAS 4 NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. . PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 5:18 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Nov 10, 5:18 PM CST, 4 hours 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 518 PM CST Fri Nov 10 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 00Z issuance...VFR conditions continue for the next 24 hours. Light northerly winds become easterly at 5 to 10 knots during Saturday morning. /29 && .PREV DISCUSSION... /issued 313 PM CST Fri Nov 10 2017/ NEAR TERM /Now Through Saturday/...High pressure firmly in control of sensible weather. A strong surface high ridging southward from the Great Lakes Region is transporting cool, dry air along northerly winds across the region. Aloft a flat ridge is providing subsidence to keep skies clear. Overnight lows will again drop down a little cooler than normal for this time of year with temperatures bottoming out in the mid 40s to low 50s most areas but more interior locations along with dry, low spots could drop into the upper 30s to low 40s. The surface high will shift eastward over the New England area during the day Saturday with the main southward extending ridge axis shifting to the eastern seaboards and surface winds veering to a more easterly direction. High temperatures tomorrow are expected to climb up into the upper 60s and low 70s across the area under fair skies through the morning area with some cloud invading the celestial dome from the south by afternoon in advance of on inverted trough propagating westward over the northern Gulf. /08 SHORT TERM /Saturday night Through Monday night/...The combination of an inverted trough moving westward over the northern Gulf combined with a weak shortwave moving through the upper flow will bring a chance of showers to the area Saturday night through Sunday night. The lack of significant forcing and deep layer moisture will keep rainfall amounts light and no thunderstorms are expected. Dry conditions return on Monday as high pressure rebuilds over the area. Temps on Sunday will range from the low to mid 60s inland to around 70 along the coast. Highs on Monday will be in the upper 60s and low 70s. Overnight lows will be mainly in the upper 40s and 50s. /13 LONG TERM /Tuesday Through Friday/...Northwest upper level flow and surface high pressure remains in control through much of the week with dry conditions and temps near seasonal averages. The next chance of rain comes late in the period as a cold front approaches the southeast. /13 MARINE...A moderate to occasionally strong northerly wind flow will persist through tonight as high pressure ridges in from the Great Lakes region. Winds will remain moderate to strong through Monday but gradually shift to the northeast and east Saturday as high pressure builds eastward along the eastern seaboard. These higher winds and seas will bring hazardous conditions to small craft. /08 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 10, 4:09 AM CST, 17 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 409 AM CST Fri Nov 10 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-111015- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 409 AM CST Fri Nov 10 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Thursday. GMZ630>635-650-655-670-675-111015- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 409 AM CST Fri Nov 10 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A moderate northeast wind flow and unsettled seas will bring hazardous conditions to small craft operating on the gulf waters, southern Mobile Bay, and the Mississippi Sound through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A moderate to strong northeasterly to easterly wind flow Saturday through Monday and high seas will bring hazardous conditions to small craft.
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.